Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello-

I have been on clindamycin for a week now. I had moderate acne to begin with but after a week of using Clindamycin, my skin is breaking out bad and I have large, red cysts. Is this a normal reaction? Will my skin honestly get this bad before getting better and how long before I see positive change? I'm worried if I should stop using it or if this is normal and I need to give it time.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×